Journal article icon

Journal article

FINITENESS CONDITIONS ON COMMUTATORS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01223933

Authors


Journal:
ARCHIV DER MATHEMATIK
Volume:
28
Issue:
4
Pages:
340-346
Publication date:
1977-01-01
DOI:
EISSN:
1420-8938
ISSN:
0003-889X
URN:
uuid:8609dba2-644a-47b0-bebc-fccc92e2beb6
Source identifiers:
18131
Local pid:
pubs:18131

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP